Perfect Z2Z4-linear codes applied to steganography.

H. Rifà, J. Rifà, L. Ronquillo, Domingo Gomez Pérez Daniel Sadornil Renedo (Editor)

Research output: Chapter in BookChapterResearch

Original languageEnglish
Title of host publicationLibro de actas VII Jornadas de Matemática Discreta y Algorítmica
Place of Publication(ES)
Pages553-564
Number of pages11
Edition1
Publication statusPublished - 1 Jan 2010

Cite this

Rifà, H., Rifà, J., Ronquillo, L., & Daniel Sadornil Renedo, D. G. P. (Ed.) (2010). Perfect Z2Z4-linear codes applied to steganography. In Libro de actas VII Jornadas de Matemática Discreta y Algorítmica (1 ed., pp. 553-564).